S.B. – Maryland
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I received my first Pfizer vaccine on April 29. I had a day or two of leg pain - all to be expected. Then 5 days later, I developed a very loud ringing in my ears, which is now very low and manageable - but still present. I believe my tinnitus is now permanent.
I just want to know more about this and would like Pfizer to address this unexpected possible reaction. Is it inflammation that will go away in time? Is it Autoimmune Inner Ear Disease (AIED)? Is it the start of a broader immune system disorder?
I also have some vision changes that concern me. I opted not to get a second dose yet and I do desperately want to be fully vaccinated. I will be getting an MRI next week.
-S.B. - Maryland"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.